# SDR UPS08852753

- Difficulty date: June 30, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1800 L3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, LARGE SHEER TIE BRACKET CRACKED AT LT END, 60 COMPARTMENT CEILING STA,  1800,L3L.  REMOVED AND REPLACED SHEER TIE IAW SRM 51-1-8, 53-2-0 FIG F ,51-1-20D.
